Map gluing theorems for theta-continuous and s \(\theta\)-continuous maps on topological spaces

Main Article Content

Navpreet Singh Noorie
Sandeep Kaur

Abstract

We obtain map gluing theorems on \(\theta\)-continuity and s\(\theta\)-continuity of maps on topological spaces, in terms of corresponding conditions on the restriction maps to certain subsets of the domain space. Sets containing all the points of s \(\theta\) discontinuities and \(\theta\)-discontinuities are obtained. Examples are given to illustrate the necessities of the conditions imposed on the restriction maps.

Article Details

How to Cite
Noorie, N. S., & Kaur, S. . (2022). Map gluing theorems for theta-continuous and s \(\theta\)-continuous maps on topological spaces. Journal of Advanced Studies in Topology, 5(1), 9–13. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/138
Section
Research Articles